A geometric approach to free left modules over right Bezout domains

Research output: Contribution to journalArticleScientificpeer-review

2 Citations (Scopus)

Abstract

Free left modules over right Bezout domains are characterized by a set of geometric axioms resembling those of U. Brehm, where results of this kind have been obtained for torsion-free left modules over left Ore domains. Discourses by S. E. Schmidt and the present author have come to similar results for other classes of rings and modules.
Original languageUndefined/Unknown
Pages (from-to)219-224
Number of pages6
JournalGEOMETRIAE DEDICATA
Volume60
Issue number2
DOIs
Publication statusPublished - 1996
MoE publication typeA1 Journal article-refereed

Cite this